# SDR UPS99230113

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON SEAT TRACK AT BS 358, LBL 23, WL 208.  REMOVED CORROSION IN A 2' X 8 AREA, REMOVED .038 FROM ORIGINAL THICKNESS OF .100 FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA OF SEAT TRACK, FABRICATED NEW SECTION OF TRACK, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-5, SRM 51-30-2.
